# SDR SWAA2019031930751

- Difficulty date: March 11, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A0081
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND WEB DAMAGED BETWEEN BS 767 TO BS 787, RBL 21.  R&R WEB IAW SRM AND DWG.
